# SDR AALA202507156183

- Difficulty date: July 13, 2025
- Submitted: July 16, 2025
- Operation: Air carrier
- Aircraft: N965NN
- Make and model: Boeing 737823
- Aircraft serial: 33239
- Aircraft time: 30,577 hours, 12,795 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Outlet
- Condition: Sparks
- Location: Zone 200
- Stage of operation: NR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTANDENT REPORTS REAR ELECTRICAL OUTLET SPARKS WHEN PLUGGING IN ADAPTER TO CHARGE HER WORK TABLET.  (OPEN).
